MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/02724936.1997.11747862

Медицинская библиотека · Annals of tropical paediatrics · 1997

Chloroquine-induced vitiligo-like depigmentation.

Selvaag E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 6-year-old girl of Ethiopian origin with atopic eczema from the age of 2 years is reported. Prior to a visit to her grandparents in Ethiopia, she received 250 mg chloroquine weekly as prophylaxis against malaria. Three weeks later she developed sharply demarcated depigmentation on the face, especially in the peritoneal area. On returning home to Norway, the medication was discontinued and after a few weeks the first repigmentation was noticed. Complete repigmentation was observed 1 year after cessation of chloroquine therapy.

Для цитирования: Selvaag E. Chloroquine-induced vitiligo-like depigmentation.. Annals of tropical paediatrics. 1997. DOI: 10.1080/02724936.1997.11747862.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.